PROMOTING ACCESS TO AFRICAN RESEARCH

Browse Title Index

Log in or Register to get access to full text downloads.

Remember me or Register


 
Issue Title
 
Vol 39, No 5 (2016) A note on a global invertibility of mappings on Rn Abstract
Marek Galewski
 
Vol 42, No 5 (2019) A note on admissibility of closed Galois structures Abstract
Tamar Janelidze-Gray
 
Vol 34, No 2 (2011) A note on almost uniform nearness frames Abstract
Themba Dube, Martin M Mugochi
 
Vol 24, No 2 (2001) A Note on Boundedness of an Integro-Differential Equation Abstract
Juan E Nápoles Valdés
 
Vol 35, No 4 (2012) A note on generating functions for Rogers-Szego polynomials Abstract
Jian Cao
 
Vol 42, No 1 (2019) A note on Golomb topologies Abstract
Pete L. Clark, Noah Lebowitz-Lockard, Paul Pollack
 
Vol 40, No 5 (2017) A note on graded generalized local cohomology modules Abstract
Hero Saremi
 
Vol 26, No 4 (2003) A note on Homotopy Pushout and Homotopy coherence Abstract
K.A. Hardie, K.H. Kamps, P.J. Witbooi
 
Vol 29, No 3 (2006) A note on localized directional weak lower semi-continuity Abstract
E Br&#252ning
 
Vol 27, No 3 (2004) A note on locally connected compactifications of frames Abstract
D Baboolal
 
Vol 40, No 4 (2017) A note on lower bounds for the total domination number of digraphs Abstract
Guoliang Hao, Xiaodan Chen
 
Vol 40, No 5 (2017) A note on monotonically star Lindelöf spaces Abstract
Yan-Kui Song
 
Vol 40, No 3 (2017) A note on number fields having reciprocal integer generators Abstract
Toufik Zaïmi
 
Vol 39, No 1 (2016) A note on order one cyclotomic polynomials Abstract
Alex Samuel Bamunoba
 
Vol 24, No 1 (2001) A Note on Reconstruction of Spaces and Maps from Lattice Data Abstract
A Pultr, A Tozzi
 
Vol 31, No 3 (2008) A note on regular martingales in Riesz spaces Abstract
Mareli Korostenski, Coenraad CA Labuschagne
 
Vol 42, No 1 (2019) A note on subgroup commutativity degrees of finite groups Abstract
Marius Tarnauceanu
 
Vol 41, No 5 (2018) A note on subsymmetric renormings of Banach spaces Abstract
J.L. Ansorena
 
Vol 30, No 2 (2007) A note on the m-norm of Chaney-Schaefer Abstract
Stuart F Cullender, Coenraad CA Labuschagne
 
Vol 34, No 1 (2011) A note on the Banach space of preregular maps Abstract
Coenraad CA Labuschagne, Valeria Marraffa
 
Vol 40, No 8 (2017) A note on the continuability and boundedness of solutions to a class of vector differential equations of third order with finite delay Abstract
Timur Ayhan
 
Vol 41, No 6 (2018) A note on weakly Lindelöf frames Abstract
Mostafa Abedi
 
Vol 39, No 2 (2016) A novel fixed point theorem for the k-Meir-Keeler function Abstract
Mona Nabiei, Taha G Ezzati
 
Vol 38, No 1 (2015) A numerical scheme for solving differential equations with space and time-fractional coordinate derivatives Abstract
Y Khan, S.P.A. Beik, K Sayevand, A Shayganmanesh
 
Vol 34, No 1 (2011) A particlular infinite matrix and related norms Abstract
Herbert Hunziker, Hans Jarchow
 
Vol 34, No 3 (2011) A perspective on the algebra of logic Abstract
JG Raftery
 
Vol 26, No 3 (2003) A pointfree study of bases for spaces of minimal prime ideals Abstract
Melvin Henriksen, Joanne Walters-Wayland
 
Vol 28, No 1 (2005) A POSITIVE NOTE ON A COUNTEREXAMPLE BY ARENS Abstract
Gerard Buskes, Robert Page
 
Vol 32, No 1 (2009) A remark on Bochner integrability Abstract
Dumitru Popa
 
Vol 40, No 2 (2017) A research on spectral analysis of a matrix quantum difference equations with spectral singularities Abstract
Yelda Aygar
 
Vol 39, No 6 (2016) A result on monotonically Lindelöf generalized ordered spaces Abstract
Guo-Fang Zhang, Ai-Jun Xu
 
Vol 40, No 4 (2017) A short note on nearly perfect maps of locales Abstract
Ando Razafindrakoto
 
Vol 35, No 2 (2012) A stone-cech type compactification for convergence approach spaces Abstract
Gunther Jager
 
Vol 38, No 4 (2015) A structure preserving generalization of independence, domination and irredundance Abstract
P Grobler
 
Vol 39, No 3 (2016) A study concerning splitting and jointly continuous topologies on C(Y, Z) Abstract
Dimitris Georgiou, Athanasios Megaritis, Kyriakos Papadopoulos, Vasilios Petropoulos
 
Vol 49, No 7 (2017) A study of ∇-discrete fractional calculus operator on the radial Schrodinger equation for some physical potentials Abstract
Okkes Ozturk
 
Vol 39, No 6 (2016) A study of the order dimension of a poset using matrices Abstract
D.N. Georgiou, A.C. Megaritis, F Sereti
 
Vol 38, No 6 (2015) A survey on Frȯlicher spaces Abstract
T. Augustin Batubenge
 
Vol 41, No 4 (2018) A torsion-free abelian group of finite rank exists whose quotient group modulo the square subgroup is not a nil-group Abstract
R.R. Andruszkiewicz, M Woronowicz
 
Vol 30, No 4 (2007) A transition from total domination in graphs to transversals in hypergraphs Abstract
Michael A Henning, Anders Yeo
 
Vol 39, No 7 (2016) A unified view of the Dedekind completion of pointfree function rings Abstract
Javier Gutiérrez García, Imanol Mozo Carollo, Jorge Picado
 
Vol 42, No 3 (2019) A variance bound for a general function of independent noncommutative random variables Abstract
Mohammad Sal Moslehian, Ali Talebi
 
Vol 30, No 3 (2007) A vector lattice version of Radström's embedding theorem Abstract
CCA Labuschagne, AL Pinchuck, CJ van Alten
 
Vol 33, No 3 (2010) A Wilf-Zeilberger approach to sums of Choi, Zörnig and Rathie Abstract
Samantha Dahlberg, Timothy Ferdinands, Akalu Tefera
 
Vol 40, No 2 (2017) A Zariski-local notion of F-Total acyclicity for complexes of sheaves1 Abstract
Lars Winther Christensen, Sergio Estrada, Alina Iacob
 
Vol 33, No 2 (2010) Abelian groups with a minimal generating set Abstract
Pavel Ruzicka
 
Vol 24, No 3 (2001) About the Abscissa of Convergence of the Zeta Function of a Multiplicative Arithmetical Semigroup Abstract
Richard Warlimont
 
Vol 24, No 3 (2001) About the Radius of Convergence of the Zeta Function of an Additive Arithmetical Semigroup Abstract
Richard Warlimont
 
Vol 28, No 4 (2005) Absolute continuity of vector measures and operators Abstract
C Choi, M de Kock
 
Vol 24, No 2 (2001) Absolute Retracts as Reduced Products Abstract
M Jenner, P Jipsen, P Ouwehand, H Rose
 
51 - 100 of 956 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


ISSN: 1727-933X
AJOL African Journals Online